# SDR UIEA2020062981433

- Difficulty date: June 28, 2020
- Submitted: June 29, 2020
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 77,271 hours, 15,340 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Part number: 65B539319
- Condition: Damaged
- Location: Megaphone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD L/H CLOSET MEGAPHONE RETAINER STRAP DAMAGED.  REMOVED AND REPLACED DAMAGED MEGAPHONE HOLDER AT FWD L/H CLOSET PER AMM 20-11-00-910-802.
